MathSciNet Relay Station
MathSciNet bibliographic data
MR2280095 (2007g:35203) 35Q53 (35A30 37K10 37K35)
Bekir, A. Painlevé test for some $(2+1)$-dimensional nonlinear equations. Chaos Solitons Fractals 32 (2007), no. 2, 449–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement